# SDR AUS20040053

- Difficulty date: January 28, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3754123F21
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: 4074T58P09
- Condition: Leaking
- Location: Engine Oil
- Part time: 853 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE POWER TURBINE (C) SUMP COVER O-RING SEAL LEAKING.
